Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Weighted weak-type $ (1,1)$ inequalities for rough operators


Author: Steve Hofmann
Journal: Proc. Amer. Math. Soc. 107 (1989), 423-435
MSC: Primary 42B20
DOI: https://doi.org/10.1090/S0002-9939-1989-0984795-X
MathSciNet review: 984795
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \Omega $ be homogeneous of degree 0, have mean value 0 on the circle, and belong to $ {L^q}\left( {{S^1}} \right),1 < q \leq \infty $. Then the two-dimensional operator defined by

$\displaystyle Tf\left( x \right) = ''{\text{pv''}}\int {\Omega \left( y \right){{\left\vert y \right\vert}^{ - 2}}} f\left( {x - y} \right)dy$

is shown to be of weak-type $ (1,1)$ with respect to the weighted measures $ {\left\vert x \right\vert^\alpha }dx$, if $ - 2 + 1/q < \alpha < 0$. Under the weaker assumption that $ \Omega $ belongs to $ L\,{\log ^ + }L\left( {{S^1}} \right)$, the same result holds if $ - 1 < \alpha < 0$. Similar results are also obtained for the related maximal operator

$\displaystyle {M_\Omega }f\left( x \right) = \mathop {\sup }\limits_{r > 0} {r^... ... {\left\vert {\Omega \left( y \right)f\left( {x - y} \right)} \right\vert dy.} $


References [Enhancements On Off] (What's this?)

  • [CWZ] A. P. Calderon, M. Weiss, and A. Zygmund, On the existence of singular integrals, Proc. Sympos. Pure Math., Vol. 10, Amer. Math. Soc., Providence, R.I., 1967, pp. 56-73. MR 0338709 (49:3473)
  • [C] M. Christ, Weak-type $ (1,1)$ bounds for rough operators, Ann. of Math., 128, (1988), 19-41. MR 951506 (89m:42013)
  • [CRdF] M. Christ and J. L. Rubio de Francia, Weak-type $ (1,1)$ Bounds for Rough Operators II, preprint.
  • [H] S. Hofmann, Weak $ (1,1)$ boundedness of singular integrals with nonsmooth kernel, Proc. Amer. Math. Soc. 103 (1988), 260-264. MR 938680 (89f:42013)
  • [KW] D. S. Kurtz and R. Wheeden, A note on singular integrals with weights, Proc. Amer. Math. Soc. 81 (1981), 391-397. MR 597648 (83h:42022)
  • [MW] B. Muckenhoupt and R. Wheeden, Weighted norm inequalities for singular and fractional integrals, Trans. Amer. Math. Soc. 161 (1971), 249-258. MR 0285938 (44:3155)
  • [S1] E. M. Stein, Singular integrals and differentiability properties of functions, Princeton Univ. Press, Princeton, N.J., 1970. MR 0290095 (44:7280)
  • [S2] -, Note on singular integrals, Proc. Amer. Math. Soc. 8 (1957), 250-254. MR 0088606 (19:547b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42B20

Retrieve articles in all journals with MSC: 42B20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1989-0984795-X
Article copyright: © Copyright 1989 American Mathematical Society

American Mathematical Society